Open Access
Translator Disclaimer
May 2004 Geometric properties of nonlinear integral transforms of certain analytic functions
Yong Chan Kim, S. Ponnusamy, Toshiyuki Sugawa
Proc. Japan Acad. Ser. A Math. Sci. 80(5): 57-60 (May 2004). DOI: 10.3792/pjaa.80.57

Abstract

By using norm estimates of the pre-Schwarzian derivatives for certain analytic functions defined by a nonlinear integral transform, we shall give several interesting geometric properties of the integral transform.

Citation

Download Citation

Yong Chan Kim. S. Ponnusamy. Toshiyuki Sugawa. "Geometric properties of nonlinear integral transforms of certain analytic functions." Proc. Japan Acad. Ser. A Math. Sci. 80 (5) 57 - 60, May 2004. https://doi.org/10.3792/pjaa.80.57

Information

Published: May 2004
First available in Project Euclid: 18 May 2005

zbMATH: 1063.30009
MathSciNet: MR2062801
Digital Object Identifier: 10.3792/pjaa.80.57

Subjects:
Primary: 30C45
Secondary: 44A15

Keywords: integral transform , pre-Schwarzian derivative , Univalent Function

Rights: Copyright © 2004 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.80 • No. 5 • May 2004
Back to Top